MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; TEST, DRUG, 12 PANEL, A.D

MEDLINE INDUSTRIES, LP MEDLINE; TEST, DRUG, 12 PANEL, A.D
Catalog Number MPHD122A3C
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that false negatives are being provided while using the drug specimen cups.
 
Additional Manufacturer Narrative
It was reported that false negatives are being provided while using the drug specimen cups.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
TEST, DRUG, 12 PANEL, A.D
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nakiya graves
three lakes drive
northfield, IL 60093-2753
MDR Report Key25164243
Report Number1417592-2026-01192
Device Sequence Number10191118
Product Code NFT
UDI-Device Identifier10193489017540
UDI-Public10193489017540
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K182701
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPHD122A3C
Device Lot NumberW512507024
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Initial Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown